应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
 
Paper Search Adv Search
 
 
2006 Vol.22 No.2
Published 01 May 2006

论文
论文
113 FU Juesheng, ZHU Hongyin, WANG Renguan
The Decomposition of Signal-To--Noise Ratios with Application to the Robust Design
2006 Vol. 22 (2): 113-119 [Abstract] ( 2044 ) [HTML 0KB] [PDF 561KB] ( 1762 )
120 WANG Wenxin, LI Xiaohu
Reversed Preservation Properties of Some Stochastic Orders under Random Maxima and Minima*
2006 Vol. 22 (2): 120-126 [Abstract] ( 2017 ) [HTML 0KB] [PDF 210KB] ( 1520 )
127 WANG Meichen, YE Cinan, XU Dongyuan
Estimation of Structural Reliability Relative to a Dependent Bivariate Weibull Distribution
2006 Vol. 22 (2): 127-136 [Abstract] ( 2141 ) [HTML 0KB] [PDF 247KB] ( 1423 )
137 ZHU Liping, LU Yiqiang; MAO Shisong
Estimation of Parameters of Mixed Exponential Distribution
2006 Vol. 22 (2): 137-150 [Abstract] ( 3099 ) [HTML 0KB] [PDF 578KB] ( 1854 )
151 CHEN Yiqing; DONG Xiaoju; XIE Xiangsheng
Explicit Asymptotics for the Ruin Probability with Risky Investment Included*
2006 Vol. 22 (2): 151-158 [Abstract] ( 2330 ) [HTML 0KB] [PDF 240KB] ( 1430 )
159 ZHAO Xiaobing
Censored Regression in Semiparametric Transformation Models for Survival Data
2006 Vol. 22 (2): 159-172 [Abstract] ( 2087 ) [HTML 0KB] [PDF 287KB] ( 1357 )
173 XIE Fengchang; WEI Bocheng
Local Influence Analysis for the Data from Multivariate $t$ Distribution
2006 Vol. 22 (2): 173-183 [Abstract] ( 2302 ) [HTML 0KB] [PDF 733KB] ( 1215 )
184 SHU Huisheng;ZHAO Guoliang
Robust Exponential Stability for Uncertain Stochastic Linear Systems with Markovian switching and Time Delay
2006 Vol. 22 (2): 184-194 [Abstract] ( 1932 ) [HTML 0KB] [PDF 617KB] ( 1290 )
195 WU Yaohua,GONG Jun
Convergence Rate of the Best-$r$-Points-Average Estimator the Maximizer of a Multivariate Regression Function
2006 Vol. 22 (2): 195-200 [Abstract] ( 2399 ) [HTML 0KB] [PDF 398KB] ( 1430 )
201 CHEN Pingyan,DAI Yonglong
Strong Law of Large Numbers for $B$-Valued Mixing Random Variables*
2006 Vol. 22 (2): 201-207 [Abstract] ( 2351 ) [HTML 0KB] [PDF 226KB] ( 1395 )
208 LIU Ruitao,JIANG Jiancheng
2006 Vol. 22 (2): 208-213 [Abstract] ( 1851 ) [HTML 0KB] [PDF 588KB] ( 1372 )
214 TANG Yincai
2006 Vol. 22 (2): 214-219 [Abstract] ( 1698 ) [HTML 0KB] [PDF 554KB] ( 1252 )
220 WANG Mingsheng; Liu Weiqi
2006 Vol. 22 (2): 220-220 [Abstract] ( 1559 ) [HTML 0KB] [PDF 0KB] ( 339 )
221
2006 Vol. 22 (2): 221-223 [Abstract] ( 1718 ) [HTML 0KB] [PDF 397KB] ( 1225 )

应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn